Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$
Matematičeskie zametki, Tome 97 (2015) no. 1, pp. 74-79
Cet article a éte moissonné depuis la source Math-Net.Ru
For every finite abelian $p$-group, an explicit embedding of this group in the Jennings group $\mathcal J(\mathbb F_p)$ is constructed.
Keywords:
finite abelian group, Jennings group, commutative ring, formal power series.
@article{MZM_2015_97_1_a7,
author = {D. D. Kiselev},
title = {Explicit {Embeddings} of {Finite} abelian $p${-Groups} in the {Group~}$\mathcal J(\mathbb F_p)$},
journal = {Matemati\v{c}eskie zametki},
pages = {74--79},
year = {2015},
volume = {97},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_97_1_a7/}
}
D. D. Kiselev. Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$. Matematičeskie zametki, Tome 97 (2015) no. 1, pp. 74-79. http://geodesic.mathdoc.fr/item/MZM_2015_97_1_a7/
[1] S. A. Jennings, “Substitution groups of formal power series”, Canad. J. Math., 6 (1954), 325–340 | DOI | MR | Zbl
[2] R. Camina, “Subgroups of the Nottingham group”, J. Algebra, 196:1 (1997), 101–113 | DOI | MR | Zbl
[3] I. K. Babenko, “Algebra, geometriya i topologiya gruppy podstanovok formalnykh stepennykh ryadov”, UMN, 68:1 (2013), 3–76 | DOI | MR | Zbl
[4] J. Lubin, J. Tate, “Formal complex multiplication in local fields”, Ann. of Math. (2), 81:2 (1965), 380–387 | DOI | MR | Zbl